# SDR EY2R201212041

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 7825017
- Part serial: 618
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWEL PIN HOLE, CRACKED.
